# SDR 2007UALA00644

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 53,591 hours, 19,789 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BAR AT THE MID LAV IS INOPERATIVE.    REPAIRED EEL LIGHT BAR AT MID LAV. OPS CHECKS GOOD.
